# SDR IXXA20140704010

- Difficulty date: July 4, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T4124
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE OTBD OF NR 9 SLAT DRIVE ROD LES650 SPLIT ON EDGE UNDER NUTPLATE.  IAW SRM 51-70-11 RT WING LE WEB REPAIRED ON NR 9 SLAT AT LES650.
